# SDR 200512

- Difficulty date: August 1, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N811WP
- Make and model: Dhav DHC8103
- Aircraft serial: 366
- Aircraft time: 22,428 hours, 24,254 cycles
- Engine: Pwa PW121
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING CAME ON IN FLIGHT.  MAINTENANCE INSPECTED SMOKE DETECTORS AND PERFORMED SMOKE WARNING TEST IAW MM 26-12-00 PG. 201 PAR. 1A.  OPS CHECK GOOD.
